# SDR FDEA201905131060

- Difficulty date: May 13, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 82,960 hours, 15,679 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB23121
- Condition: Chafed
- Location: Droop Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING DROOP LEADING EDGE UPPER SKIN OUTBOARD EDGE FOUND WITH CHAFING MARK AT STATION XDLE 329.774. CHAFING MARK ON LEFT HAND WING DROOP LEADING EDGE UPPER SKIN OUTBOARD EDGE AT STATION XDLE 329.774 CARRIED OUT REPAIR AS PER SRM 57-40-01-2R FIGURE 202 REPAIR 15. FILLER FABRICATED AS PER SRM 57-00-00-2R REQUIREMENTS. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
